| Model Number |
88862947-53 |
| Medical Device Problem Codes |
Break (1069); Material Frayed (1262)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the suture was not strong enough, it broke by some force.The event occurred during lab or demo therefore, there was no patient involvement.
Additional Manufacturer Narrative
Event or Problem Description
It was reported that the suture was not strong enough, it broke by some force.The two needles have frayed sutures coming from the proximal ends.An additional length of suture was also has frayed at both ends.The event occurred during lab or demo; therefore, there was no patient involvement.